Department   Graduate School  , Graduate School of Advanced Mathematical Sciences
   Position   Associate Professor (non-tenured)
Language English
Publication Date 2010
Type Academic Journal
Peer Review Peer reviewed
Title An initial-boundary value problem for motion of inhomogeneous incompressible fluid-like bodies
Contribution Type Co-authored (first author)
Journal Advances in Mathematical Sciences and Applications
Journal TypeJapan
Volume, Issue, Page 20,pp.11-35
Authorship Lead author
Author and coauthor Naoto Nakano, Atusi Tani